# SDR SWAA2016083055283

- Difficulty date: August 15, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 34,634 hours, 15,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654575
- Condition: Corroded
- Location: Bs 440-490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR THRESHOLD WEB CORRODED ON UPPER SURFACE AT FASTENER HOLES BETWEEN BS 440 TO 490, RBL 28.       R & R THE WEB IAW SRM.
